# SDR P5CA0300973

- Difficulty date: October 28, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 60,893 hours, 13,653 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MID FLAP O/B L-SUPPORT ANGLE CRACKED 5 INCHES.  REPAIR CARRIED OUT IAW SRM 51-40-03.
